MathSciNet Relay Station
MathSciNet bibliographic data
MR1123458 (93j:53053) 53C21 (53C42)
Seaman, Walter On manifolds with nonnegative curvature on totally isotropic 2-planes. Trans. Amer. Math. Soc. 338 (1993), no. 2, 843–855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement